Jump to content
Acne.org
Search In
Find results that contain...
Find results in...

ClearTooth

Member
  • Total Reviews

    0
  • Content Count

    8
  • Joined

  • Last visited

Community Reputation

0 Neutral

About ClearTooth

  • Rank
    New Member
  1. Hey everyone, I know ive posted about this before but I’m getting desperate for some solutions/ feedback. I’ve been off accutane for what’ll be 3 months here on April 4. My cheeks and nose are always at least pink/ red. I also flush probably about once a day in which my cheeks turn a dark red/purple. My face was never red and I definitely never flushed prior to accutane. I played a lot of sports and could play 3 baseball games in the middle of summer and keep a normal skin tone the entire time.
  2. Pooja did you also have this issue? If so, how long before your skin tone was normal again?
  3. I moisturize a lot and I’m sure it isn’t the sun.
  4. I was hoping to get some replies from people that have had/have this issue and learn about how it turned out for them. Along with anyone who feels they can help in any way. I hope you guys will help, thanks
  5. I was on Accutane for 6 months on a relatively low dose and am now suffering from redness on my nose and cheeks. I’ve been off Accutane for about 6 months and it has yet to subside. I just want to know if i should just wait longer and it’ll go away, if it’s rosacea, or something else? Any comments or suggestions would be greatly appreciated. Please help , thanks.
  6. I'm in the same exact situation and trying to find an answer. You get rid of acne then it doesn't look any better bc your face is red 24/7 , It sucks
  7. Hey I took two 40mg pills a day for about 3 months and stopped after that because of facial redness. It's been about 3 months and my face is still red. Anyone had this problem before? If so, what should I do ?
×